Thread: Anadrol and sickness??
11-10-2005, 06:15 AM #1
Anadrol and sickness??
I've bin takin 25mg of anadrol 50 e/d for the past 4 days and am now sick as s***...Feel like throwing guts up,dizzy and just coughed up tiny amount of blood and phlem..Could the adrol have caused me 2 get a cold,as the amount taken is not enough 2 make me really sick..1st time adrol user tho...Any ideas??
11-10-2005, 06:16 PM #2
see a doctor and ask him tommorow
11-10-2005, 06:27 PM #3
11-10-2005, 06:36 PM #4
I usually don't experience coughing but a feeling of nausea and dizziness could be caused by a jump in BP which isn't uncommon with Anadrol .
11-10-2005, 06:36 PM #5
11-10-2005, 07:05 PM #6
I didn't cough up blood or anything while on it, but I felt like total crap to put it nicely. I had no energy, felt like I was ready to get sick like a fever or something. Tried to work out and I would run out of breath real easy, sweat real bad, dizzy. I ended up stopping it after 3 days on. Today is the first day that I did not take it and I am starting to feel alot better. I have taken it before with hardly any sides. Either I got some bad stuff or my body just can't deal with it anymore.
11-10-2005, 08:57 PM #7Junior Member
- Join Date
- Sep 2005
try to discontinue the drug and see what happens over a few days, if you dont get better go to the doctor.
11-11-2005, 04:36 AM #8
Thanx guys..I am off it completely now...Sound as tho the adrol caused these probs..No acid reflux or peptic ulcer known about..Only problem is a pituitary tumor 3mm,maybe causing headaches due to adrol...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)